# SDR DXTA2023022781380

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800191
- Aircraft time: 12,289 hours, 8,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN PRECATCH EXTENDS AS DOOR IS OPEN APPROX 2 FEET AWAY FROM FUSE BODY AND STAYS EXTENDED AS DOOR IS CLOSED. ONCE DOOR IS ALMOST CLOSED THE HANDLE HAS TO BE CYCLED TO RETRACT PRECATCH THEN DOOR CAN BE FULLY SECURED. WAS UNABLE TO PERFORM MEL PROCEDURE AS THE SPRING IS TO STRONG FOR TAPE AND PRECATCH CAN NOT BE SECURED.//CORRECTIVE ACTION//ADJUSTED PLUNGER ASSY PN:6911329-6 AS REQUIRED. AFTER ADJUSTMENTS OPERATED MAIN CABIN DOOR SEVERAL TIMES AND DID NOT NOTE ANY ISSUES AFTER ADJUSTMENTS HAD BEEN MADE
